MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY PATELLA RESURFACING SIZE 4

MEDACTA INTERNATIONAL SA GMK-PRIMARY PATELLA RESURFACING SIZE 4
Catalog Number 02.07.0036RP
Health Effect - Clinical Code Pain (1994)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 december 2019: lot 182023:(b)(4) items manufactured and released on 19-jun-2018.Expiration date: 2023-06-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to pain caused by patella bone fragment.The surgery was completed successfully resurfacing the patella implant and removing the patella bone fragment.

Brand Name
GMK-PRIMARY PATELLA RESURFACING SIZE 4
Common Device Name
PATELLA RESURFACING
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9575253
Report Number3005180920-2019-01136
Device Sequence Number14260214
Product Code JWH
UDI-Device Identifier07630030815775
UDI-Public07630030815775
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2023
Device Catalogue Number02.07.0036RP
Device Lot Number182023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR